# SDR A6WA201240598

- Difficulty date: May 21, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 22,249 hours, 21,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT LOWER SILL IS CORRODED IN SEVERAL PLACES.  REMOVED UNSERVICEABLE PAX DOOR SILL AND INSTALLED SERVICEABLE PAX DOOR SILL IAW SRM 51-42-06/51-42-21.
